Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

9 Publikationen

2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2675698
Berglund, Nils, and Gentz, Barbara. “ON THE NOISE-INDUCED PASSAGE THROUGH AN UNSTABLE PERIODIC ORBIT II: GENERAL CASE”. SIAM Journal on Mathematical Analysis 46.1 (2014): 310-352.
PUB | DOI | WoS
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2584698
Berglund, Nils, and Gentz, Barbara. “Sharp estimates for metastable lifetimes in parabolic SPDEs: Kramers' law and beyond”. Electronic Journal Of Probability 18 (2013): 1-58.
PUB | DOI | WoS
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2565354
Staudigl, Mathias. “Co-evolutionary dynamics and Bayesian interaction games”. International Journal of Game Theory 42.1 (2013): 179-210.
PUB | DOI | WoS
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1635450
Lipsmeier, Florian, and Baake, Ellen. “Rare Event Simulation for T-cell Activation”. JOURNAL OF STATISTICAL PHYSICS 134.3 (2009): 537-566.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586423
Zint, Natali, Baake, Ellen, and den Hollander, Frank. “How T-cells use large deviations to recognize foreign antigens”. JOURNAL OF MATHEMATICAL BIOLOGY 57.6 (2008): 841-861.
PUB | DOI | WoS | PubMed | Europe PMC
 
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1595869
Baake, Ellen, and Georgii, Hans-Otto. “Mutation, selection, and ancestry in branching models: a variational approach”. JOURNAL OF MATHEMATICAL BIOLOGY 54.2 (2007): 257-303.
PUB | DOI | WoS | PubMed | Europe PMC
 
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1596231
Ahlswede, Rudolf, and Blinovsky, V. “On the number of step functions with restrictions”. THEORY OF PROBABILITY AND ITS APPLICATIONS 50.4 (2005): 537-560.
PUB | DOI | WoS
 
2002 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1615280
Ahlswede, Rudolf, and Winter, A. “Strong converse for identification via quantum channels”. IEEE TRANSACTIONS ON INFORMATION THEORY 48.3 (2002): 569-579.
PUB | DOI | WoS
 
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1616879
Bobkov, SG, Götze, Friedrich, and Houdre, C. “On Gaussian and Bernoulli covariance representations”. BERNOULLI 7.3 (2001): 439-451.
PUB | WoS
 

Filter und Suchbegriffe

keyword="large deviations"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: mla

Export / Einbettung